# SDR QXEA2016052000340

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 18,323 hours, 19,802 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PU FAIL ON LIGHT UP.  ALSO NOTICED FUEL SPILLED ONTO RAMP AFTER LIGHT UP FAIL. RAMPERS NOTICED FUEL MISTING AND FUEL ODOR ON RAMP.   CHECKED CDS FOR FAULT CODES, FOUND FAULT 55-2 IGNITER PLUG B OPEN.  C/W FIM TASK 49-40-00-810-803 FOR FAULT ISOLATION.  R & R BOTH IGNITOR PLUGS REF AMM TASK 49-40-04-000-801/400-801.  SERVICED APU WITH OIL, OPS CHECK GOOD. MEL CLEARED.
